# SDR 2023FA0000806

- Difficulty date: December 2, 2023
- Submitted: December 4, 2023
- Operation: General aviation
- Aircraft: N4LG
- Make and model: Raythn B300RAYTHEON
- Aircraft serial: FL326
- Aircraft time: 5,252 hours, 4,599 cycles
- Engine: Pwa PT6A67A
- Engine time: 450 hours, 390 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Gcu
- Part number: 51538001A
- Part serial: Y1307
- Condition: Defective
- Location: Zone 100
- Part time: 5,252 hours, 4,599 cycles
- Component: Dc Generator Co, Trw
- Component part number: 51538001A
- Stage of operation: CR
- How discovered: O
- Nature of condition: O, S
- Precautionary procedure: B, G, O

## Discrepancy

DC GENERATOR KICKED OFFLINE CAUSING BUS TIE TO TRIP AND LOSE OF PRESSURIZATION. REPLACED GENERATOR CONTROL UNIT, ADJUSTED PER MM. AIRCRAFT RETURNED TO SERVICE.
